# SDR CALA2015060893870

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 73,016 hours, 25,828 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT OVERWING EXITS LT FWD & RT AFT DOORS.  SECURED CONNECTOR AT POWER SUPPLY 20 ABC.  EXIT LIGHTS CHECKED GOOD.
